# SDR HEEA979035

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10581013
- Condition: Separation
- Location: Le Strip
- Part time: 3,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION ON THE INBOARD LEADING EDGE ABRASION STRIP BEYOND THE LIMITS.
